# SDR CALA2018110502273

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION JUST FWD OF FR 68 (A3NB-53-3-6299) PE R HAECO LCQ NON ROUTINE 9296602 GENERATED BY V061742 REMOVED & REPLACED R2 DOOR SILL P/N D5348004320701 PO NO. 105411 6.1 IAW A320 SRM 51-72-11-911-001 AT HAECO LCQ ON HANGAR NR 9296 602 BY MECH V915153 RII INSP C/W BY LC-03 V892445
